Research Repository

Search over the Integer Polyhedron for a Pure Integer Program

Munapo, Elias, Kumar, Santosh and Khan, Lutfar R (2010) Search over the Integer Polyhedron for a Pure Integer Program. AIMS International Journal of Management , 4 (2). pp. 107-116. ISSN 1939-7011

Full text for this resource is not available from the Research Repository.

Abstract

This paper presents a search procedure similar to the simplex method of linear programming for a pure integer-programming model over the integer polyhedron formed by the linear constraints. Young [13, 14] developed, for the first time, a method that also searched for the optimal solution over the integer polyhedron but surprisingly this method has not received as much attention as other methods have. In this short note a new search procedure over the integer polyhedron has been described. This proposed method is different and developed independently. This method has been compared to the Young’s approach. Unlike the Young’s approach where partial history of computations is dropped from further considerations, the proposed approach retains all its history and therefore may prove useful for information recycling in IP. In the end illustrative examples are given.

Item Type: Article
Uncontrolled Keywords: ResPubID20415, pure integer Program, integer convex polyhedron
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 1503 Business and Management
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 30 May 2012 06:33
Last Modified: 30 May 2012 06:33
URI: http://vuir.vu.edu.au/id/eprint/7253
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar